# SDR SWIA2025111201

- Difficulty date: November 10, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 52,189 hours, 34,761 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINDSHIELD OUTER LAYER CRACKED.  NO PRESSURIZATION CHANGE. (FLIGHT 4935)  REMOVED AND REPLACED RT WINDSHIELD IAW AMM 56-11-01.  NO DEFECTS NOTED, ACFT OK FOR CONTINUED SERVICE.
